Vol. 11, No. 3, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The umbral moonshine module for the unique unimodular Niemeier root system
505–535

John F. R. Duncan and Jeffrey A. Harvey

Geometry on totally separably closed schemes
537–582

Stefan Schröer

The sixth moment of automorphic $L$-functions
583–633

Vorrapan Chandee and Xiannan Li

A duality in Buchsbaum rings and triangulated manifolds
635–656

Satoshi Murai, Isabella Novik and Ken-ichi Yoshida

Analytic functions on tubes of nonarchimedean analytic spaces
657–683

Florent Martin

Appendix: Christian Kappen and Florent Martin

Automatic sequences and curves over finite fields
685–712

Andrew Bridy

On an analogue of the Ichino–Ikeda conjecture for Whittaker coefficients on the metaplectic group
713–765

Erez Lapid and Zhengyu Mao